Items where Author is "Maga, Balázs"
Group by: Item Type | No Grouping Number of items: 10. Buczolich, Zoltán and Maga, Balázs (2024) Box dimension of generic Hölder level sets. INDAGATIONES MATHEMATICAE-NEW SERIES. ISSN 0019-3577 Buczolich, Zoltán and Maga, Balázs and Vértesy, Gáspár (2022) Generic Hölder level sets and fractal conductivity. CHAOS SOLITONS & FRACTALS, 164. ISSN 0960-0779 Buczolich, Zoltán and Maga, Balázs and Vértesy, Gáspár (2022) Generic Hölder level sets on fractals. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 516 (2). ISSN 0022-247X Maga, Balázs and Maga, Péter (2022) Generic power series on subsets of the unit disk. CZECHOSLOVAK MATHEMATICAL JOURNAL, 72 (3). pp. 637-652. ISSN 0011-4642 Buczolich, Zoltán and Hanson, Bruce and Maga, Balázs and Vértesy, Gáspár (2022) Strong one-sided density without uniform density. PERIODICA MATHEMATICA HUNGARICA. ISSN 0031-5303 Buczolich, Zoltán and Maga, Balázs and Moore, Ryo (2020) Generic Birkhoff spectra. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS SERIES A, 40 (12). pp. 6649-6679. ISSN 1078-0947 Buczolich, Zoltán and Hanson, Bruce and Maga, Balázs and Vértesy, Gáspár (2020) LIPSCHITZ ONE SETS MODULO SETS OF MEASURE ZERO. MATHEMATICA SLOVACA, 70 (3). pp. 567-584. ISSN 0139-9918 Buczolich, Zoltán and Hanson, B. and Maga, Balázs and Vértesy, Gáspár (2019) Type 1 and 2 sets for series of translates of functions. ACTA MATHEMATICA HUNGARICA, 158 (2). pp. 271-293. ISSN 0236-5294 Buczolich, Zoltán and Maga, Balázs and Vértesy, Gáspár (2018) On Series of Translates of Positive Functions. III. ANALYSIS MATHEMATICA, 44 (2). pp. 185-205. ISSN 0133-3852 Buczolich, Zoltán and Hanson, B. and Maga, Balázs and Vértesy, Gáspár (2018) Random constructions for translates of non-negative functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 468 (1). pp. 491-505. ISSN 0022-247X |